journal6 ›› 2014, Vol. 35 ›› Issue (3): 1-3.DOI: 10.3969/j.issn.1007-2985.2014.03.001

• Mathematics •     Next Articles

Graceful Labeling of the Unconnected Graph C4m-1∪G

 WU  Yue-Sheng   

  1. (School of Basic Sciences,East China Jiaotong University,Nanchang 330013,China)
  • Online:2014-05-25 Published:2014-07-05

Abstract: The gracefulness of the unconnected graph C4m-1∪G is discussed.Two sufficient conditions are given for the gracefulness of unconnected graph C4m-1∪G.

Key words: graceful graph, balanced bipartite graph, unconnected graph, graceful labeling

WeChat e-book chaoxing Mobile QQ